# SDR QXEA2025100700316

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N664QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000963
- Aircraft time: 3,864 hours, 3,332 cycles
- Engine: Ge CF348E2
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 4114T15P02
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE ON TO AT V1 #2 ENGINE AND RH MLG. ENGINE INDICATIONS NORMAL ON CLIMB WITH LP 1.4 MAX & HP 2.6 MAX. ALL OTHER INDICATIONS NORMAL. SNARGE AND BENT FAN BLADES FOUND DURING POST FLIGHT INSPECTION. REMOVED FROM SERVICE. PERFORMED BIRDSTRIKE INSP, FOUND 3X DAMAGED FANBLADES (REF WO 356466 N/R-0001 FOR INSPECTION AND REPLACEMENT OF BLADES). PERFORMED BIRDSTRIKE INSPECTION IAW E175 AMM TASK 05-50-02-200-801-A DAMAGE FOUND ON BLADES 5,6,7. REMOVED DAMAGED BLADES REF E175 AMM T/C E175-722103. REPLACED  DAMAGED BLADES (3X) AND MATCHED PAIRS, REF T/C E175-722103 WO 356466 FOR WORK. VIBE CHECK GOOD. SNARGE REMOVED.
